Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 17, Number 84

All articles in this issue are freely accessible.

The Euler-Maclaurin functional for functions with a quasi-step discontinuity
Israel Navot.
Math. Comp. 17 (1963), 337-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155429
The stability properties of a coupled pair of non-linear partial difference equations
Bart J. Daly.
Math. Comp. 17 (1963), 346-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154441
Optimal numerical integration on a sphere
A. D. McLaren.
Math. Comp. 17 (1963), 361-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159418
Quadrature formulas with simple Gaussian nodes and multiple fixed nodes
D. D. Stancu and A. H. Stroud.
Math. Comp. 17 (1963), 384-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157485
Jacobi polynomial expansions of a generalized hypergeometric function over a semi-infinite ray
Y. L. Luke and J. Wimp.
Math. Comp. 17 (1963), 395-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157014
Second-order correct boundary conditions for the numerical solution of the mixed boundary problem for parabolic equations
George W. Batten.
Math. Comp. 17 (1963), 405-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156476
A note on the relative merits of Padé and Maehly’s diagonal convergents in computing $e^{x}$
R. Sankar and V. Malini.
Math. Comp. 17 (1963), 414-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156449
The definite integral of the product of linear functions
R. E. von Holdt and R. J. Howerton.
Math. Comp. 17 (1963), 419-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169375
Explicit difference methods for solving the cylindrical heat conduction equation
A. R. Mitchell and R. P. Pearce.
Math. Comp. 17 (1963), 426-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157498
The reduction of an arbitrary real square matrix to tridiagonal form using similarity transformations
C. Donald LaBudde.
Math. Comp. 17 (1963), 433-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156455
A Gaussian quadrature method for the numerical solution of the characteristic intitial value problem $u_{xy}=f(x,y,u)$
J. T. Day.
Math. Comp. 17 (1963), 438-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158552
Gauss elimination for singular matrices
George Shapiro.
Math. Comp. 17 (1963), 441-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156451
A remark on a paper of Bateman and Horn
A. Schinzel.
Math. Comp. 17 (1963), 445-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153647
Some miscellaneous factorizations
John Brillhart.
Math. Comp. 17 (1963), 447-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A note on octic permutation polynomials
S. R. Cavior.
Math. Comp. 17 (1963), 450-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153666
Multistep integration formulas
A. C. R. Newbery.
Math. Comp. 17 (1963), 452-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155428
On the non-existence of Fibonacci squares
M. Wunderlich.
Math. Comp. 17 (1963), 455-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153616
A factor of the Fermat number $F_{19}$
Hans Riesel.
Math. Comp. 17 (1963), 458-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 17 (1963), 459-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 17 (1963), 485-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note
Math. Comp. 17 (1963), 485-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 17 (1963), 487-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indices
Math. Comp. 17 (1963), 489-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions